# SDR UALA2011071703609

- Difficulty date: July 17, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 59,277 hours, 21,868 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILED.  MESSAGE:  EXT LOADS FWD L 33-51-38.  JUMPED BOTH LT AND RT SLIDES, NO HELP.  HOOKED UP NEW BATTERY AND POWER SUPPLY, NO HELP.  TROUBLE SHOT PER WD 33-51-04.  FOUND NO GROUND AT FWD RT DOOR SLIDE CONNECTOR 2870VC PIN B TO GROUND.  FOUND BROKEN WIRE WHERE WIRE PASSES THRU DOOR HINGE.  SPLICED WIRE PER GNMM 2-15-00-001.  CABIN LIGHTS NOW TEST OK.
